# SDR SWA980576

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6127421
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EVACUATION EMERGENCY LIGHT INOP AT THE AFT SERVICE AREA.  REMOVED AND REPLACED PACK ASSY FOR THE AFT SLIDE DOOR EMERGENCY LIGHTS, CKS GOOD PER BOEING MM.
